cardiologist-icon
Hypertension - BP went 220/110
I was suffering from high BP from last 1 or 2 months where I was not on medication and was trying to maintain the lifestyle and diet. But last week my BP went severely high around 220/110 and I need to get admitted to hospital for 3 days. Now my bp is under control but heart rate is bit high and causing a tension for me. Did all possible test recommended by doctor including ECG,Echo,Renel Doppler, eye check and by God grace all the tests are normal. Medications - Metopronal 50mg - Twice, Cilacar - twice in a day Not sure why still my heart goes up and cause a worry for me and will I b come out from medicines ever?..Please advise
85 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, High BP is a genetic problem which can not be cured but can be controlled with lifestyle changes and medicines. Your aim should not be to stop medicines but our aim is to keep BP in control no matter what it takes. If BP remains high it will damage your orgams slowly in future. As far as your heart rate and BP medicine doses are concerned i will need values and details about your lifestyle for further advice. Till then continue medicines and do not stop them. Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.